# SDR 2005FA0000603

- Difficulty date: April 14, 2005
- Submitted: April 29, 2005
- Operation: General aviation
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- Engine: Lyc AEIO540D4D5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570K1M
- Part serial: B4485
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 117 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT IDLE RPM WAS TOO HIGH, 850 RPM.  WHILE TECH WAS TRYING TO ADJUST IDLE, FOUND THAT THE FUEL PRESSURE WAS LOW - 16 PSI AND UNABLE TO ADJUST.  REPLACEMENT OF ENGINE DRIVEN FUEL PUMP WAS REQUIRED.  RECOM TO ADD A METHOD PLUS DATA FOR MAKING ADJUSTMENT IN THE FIELD.  (K)
